# SDR 2001UALA02379

- Difficulty date: December 6, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 28,795 hours, 21,574 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE, 8 FEET FROM INBOARD END, DENT BETWEEN RIBS. MAJOR REPAIR ACCOMPLISHED, DOUBLER REPAIR MANUFACTURED AND INSTALLED.
